# SDR 2010F00014

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: General aviation
- Aircraft: N12FN
- Make and model: Lear 36LEAR
- Aircraft serial: 016
- Aircraft time: 16,854 hours, 8,440 cycles
- Engine: Garrtt TFE73122B
- Engine time: 13,944 hours, 7,037 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENG FIRE WARNING LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF. THROTTLE RETARDED AND FIRE WARNING LIGHT WENT OUT. THIS IS THE SECOND IN-FLIGHT FALSE FIRE WARNING LIGHT ILLUMINATION ON THIS RENTAL ENGINE. INVESTIGATION IN PROGRESS.
